# SDR CA960214017

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 43467410332206
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN)WHEN GEAR SELECTED DOWN THE LH GEAR INDICATION WOULD NOT ILLUMINATE. SLIGHT TAP ON SWITCH GOT INDICATION WORKING. LH GEAR SWITCH ASSEMBLY REPLACED.
